# SDR 95ZZZX5223

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3131K
- Make and model: Cessna 402B
- Aircraft serial: 402B0248
- System (JASC): 2810 · Fuel Storage
- Part: Bulkhead
- Part number: 082340064
- Condition: Cracked
- Location: Rt Tip Tank
- Part time: 6,450 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, NOTICED THE RIGHT MAIN WING TIP FUEL TANK WAS LEAKING.  FURTHER INVESTIGATION REVEALED THE AFT BULKHEAD AND AFT WING ATTACH BULKHEAD WERE CRACKED.  SUBMITTER STATED IF CONDITION WOULD HAVE GONE UNNOTICED, IT WOULD POSSIBLY RESULT IN WING TIP FUEL TANK DEPARTING THE AIRCRAFT.  SUBMITTER SUSPECTS CAUSE AS FATIGUE, VIBRATION.  SUBMITTER SUGGESTS PREVENTION - INSPECT AREA CLOSE DURING INSPECTION INTERVALS AND IMMEDIATELY IF FUEL STAINS NOTICED.
